+ Reply to Thread
Results 1 to 7 of 7
  1. #1
    Join Date
    Feb 2006
    Posts
    2,258
    Thanks
    0
    Thanked
    0
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts

    Default Bad skin after pill

    Hi - i stopped taking the pill in january - since then i have been getting the worst skin - acne - which i got as a teen. Anybody else go a bit haywire after stopping their pill?

  2. #2
    bambino's Avatar
    bambino is offline Autistic Today, My Genius Tomorrow
    Join Date
    Oct 2005
    Posts
    2,255
    Thanks
    76
    Thanked
    68
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Tell me about it

    I came off the pill Feb last year and since then I get the worst breakouts just before AF is due.

    I never got a pimple the whole 11 years I was on the pill. But boy now I am copping it.

    I think it must be payback !!!

  3. #3
    Join Date
    Jun 2005
    Posts
    1,272
    Thanks
    0
    Thanked
    0
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    i went off the pill back in 2001 and my skin went horrid - acne so bad and all over my back .. its perfect today. It took my nearly 12mths for it to clear up. Its VERY common after the pill.

  4. #4
    Join Date
    Feb 2006
    Posts
    2,258
    Thanks
    0
    Thanked
    0
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Thank god - i thought it was me! I excercise and sweat a lot but i dont usually have so much - even have some on my shoulders and i have always had such nice skin!
    Well, hope it clears soon - or people at work are definately going to notice - they are all great gossipers!
    D

  5. #5
    Join Date
    Jan 2005
    Posts
    339
    Thanks
    0
    Thanked
    1
    Reviews
    0
    Yes it happend to me too - many moons ago when I was your age. I couldn't stick it out for very long and went back on the pill to clear it up after a couple of months ( I wasn't trying to make babies at that stage). When I went off the pill again a couple of years later I had no such problem and haven't had since.

  6. #6
    Join Date
    Jan 2006
    Posts
    2,125
    Thanks
    0
    Thanked
    0
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    My skin was terrible when I came off the pill. I ended up using pro active to try and remedy it, which worked. But then I fell preg and had to stop using it due to one of the ingredients not having any testing done on it for preg women. When I fell pregnant my skin was so bad. I have spent a fortune at the beautician trying to fix it. Just in the middle of microdermabrasion treatment which seems to be working.

  7. #7
    Join Date
    Dec 2005
    Posts
    526
    Thanks
    0
    Thanked
    0
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    My skin has been horrible since I stopped the pill in October. I started taking Vitex this month to help TTC and have heard good things about it helping with skin probs


 

Similar Threads

  1. Bad skin
    By wowimpregnant in forum Pregnancy Health Issues
    Replies: 0
    Last Post: 28-09-2012, 19:23
  2. DH & Skin to Skin Contact question
    By EternalOptimist in forum elective c-section and positive c-section experiences
    Replies: 5
    Last Post: 18-08-2012, 19:42
  3. Skin to skin in recovery after c section
    By mamabear18 in forum Pregnancy & Birth General Chat
    Replies: 22
    Last Post: 10-05-2012, 18:58

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

ADVERTISEMENT

ADVERTISEMENT

FEATURED SUPPORTER
Swim AustraliaSwim Australia are the leading learn-to-swim experts, and national swim school authority. With over 600 Registered Swim ...